Envíos recientes

  • A∞ condition for general bases revisited: complete classification of definitions 

    Kosz, D. (2022-05-27)
    We refer to the discussion on different characterizations of the A∞ class of weights, initiated by Duoandikoetxea, Martín-Reyes, and Ombrosi [Math. Z. 282 (2016), pp. 955–972]. Twelve definitions of the A∞ condition ...
  • Corrigendum to: An extension problem and trace Hardy inequality for the sublaplacian on H-type groups 

    Roncal, L.Autoridad BCAM; Thangavelu, S. (2021-03-10)
    Recently we have found a couple of errors in our paper entitled An extension problem and trace Hardy inequality for the sub-Laplacian on $H$-type groups, Int. Math. Res. Not. IMRN (2020), no. 14, 4238--4294. They concern ...
  • Maximal operators on the infinite-dimensional torus 

    Roncal, Luz; Kosz, D.; Martínez-Perales, J.; Paternostro, V.; Rela, E.; Roncal, L.Autoridad BCAM (2022-03-31)
    We study maximal operators related to bases on the infinite-dimensional torus $\tom$. {For the normalized Haar measure $dx$ on $\mathbb{T}^\omega$ it is known that $M^{\mathcal{R}_0}$, the maximal operator associated with ...
  • The Frisch–Parisi formalism for fluctuations of the Schrödinger equation 

    Kumar, S.; Ponce Vanegas, F.Autoridad BCAM; Roncal, L.Autoridad BCAM; Vega, L.Autoridad BCAM (2022)
    We consider the solution of the Schrödinger equation $u$ in $\mathbb{R}$ when the initial datum tends to the Dirac comb. Let $h_{\text{p}, \delta}(t)$ be the fluctuations in time of $\int\lvert x \rvert^{2\delta}\lvert ...
  • Rotational smoothing 

    Caro, P.; Meroño, C.; Parissis, I. (2022-01-05)
    Rotational smoothing is a phenomenon consisting in a gain of regularity by means of averaging over rotations. This phenomenon is present in operators that regularize only in certain directions, in contrast to operators ...
  • Geometric Harmonic Analysis 

    Canto, J.Autoridad BCAM (2021)
    This thesis is the compilation of the results obtained during my PhD, which started in January 2018 and is being completed in the end of 2021. The main matter is divided into  ve chapters, Chapters 2 6. Each of these ...
  • Counterexamples for the fractal Schrödinger convergence problem with an Intermediate Space Trick 

    Eceizabarrena, D.; Ponce Vanegas, F.Autoridad BCAM (2021-12-09)
    We construct counterexamples for the fractal Schrödinger convergence problem by combining a fractal extension of Bourgain's counterexample and the intermediate space trick of Du--Kim--Wang--Zhang. We confirm that the same ...
  • Discrete Carleman estimates and three balls inequalities 

    Fernández-Bertolin, A.; Roncal, L.Autoridad BCAM; Rüland, A.; Stan, D. (2021-10-16)
    We prove logarithmic convexity estimates and three balls inequalities for discrete magnetic Schrödinger operators. These quantitatively connect the discrete setting in which the unique continuation property fails and the ...
  • A note on generalized Fujii-Wilson conditions and BMO spaces 

    Ombrosi, S.; Pérez, C.Autoridad BCAM; Rela, E.; Rivera-Ríos, I. (2020-07-01)
    In this note we generalize the definition of the Fujii-Wilson condition providing quantitative characterizations of some interesting classes of weights, such as A∞, A∞weak and Cp, in terms of BMO type spaces suited to them. ...
  • Degenerate Poincare-Sobolev inequalities 

    Pérez, C.Autoridad BCAM; Rela, E. (2021)
    Abstract. We study weighted Poincar ́e and Poincar ́e-Sobolev type in- equalities with an explicit analysis on the dependence on the Ap con- stants of the involved weights. We obtain inequalities of the form with different ...
  • Regularity of maximal functions on Hardy–Sobolev spaces 

    Pérez, C.Autoridad BCAM; Picón, T.; Saari, Olli; Sousa, Mateus (2018-12-01)
    We prove that maximal operators of convolution type associated to smooth kernels are bounded in the homogeneous Hardy–Sobolev spaces H1,p(Rd) when p > d/(d + 1). This range of exponents is sharp. As a by-product of the ...
  • Bilinear Spherical Maximal Functions of Product Type 

    Roncal, L.Autoridad BCAM; Shrivastava, S.; Shuin, K. (2021-08-12)
    In this paper we introduce and study a bilinear spherical maximal function of product type in the spirit of bilinear Calderón–Zygmund theory. This operator is different from the bilinear spherical maximal function considered ...
  • Variation bounds for spherical averages 

    Beltran, D.; Oberlin, R.; Roncal, L.Autoridad BCAM; Stovall, B.; Seeger, A. (2021-06-22)
    We consider variation operators for the family of spherical means, with special emphasis on $L^p\to L^q$ estimates
  • Pointwise Convergence over Fractals for Dispersive Equations with Homogeneous Symbol 

    Eceizabarrena, D.; Ponce Vanegas, F.Autoridad BCAM (2021-08-24)
    We study the problem of pointwise convergence for equations of the type $i\hbar\partial_tu + P(D)u = 0$, where the symbol $P$ is real, homogeneous and non-singular. We prove that for initial data $f\in H^s(\mathbb{R}^n)$ ...
  • RESTRICTED TESTING FOR POSITIVE OPERATORS 

    Hytönen, T.; Li, K.; Sawyer, E. (2020)
    We prove that for certain positive operators T, such as the Hardy-Littlewood maximal function and fractional integrals, there is a constant D>1, depending only on the dimension n, such that the two weight norm inequality ...
  • Extensions of the John-Nirenberg theorem and applications 

    Canto, J.; Pérez, C.Autoridad BCAM (2021)
    The John–Nirenberg theorem states that functions of bounded mean oscillation are exponentially integrable. In this article we give two extensions of this theorem. The first one relates the dyadic maximal function to the ...
  • Convergence over fractals for the Schrödinger equation 

    Lucà, R.Autoridad BCAM; Ponce Vanegas, F.Autoridad BCAM (2021-01)
    We consider a fractal refinement of the Carleson problem for the Schrödinger equation, that is to identify the minimal regularity needed by the solutions to converge pointwise to their initial data almost everywhere with ...
  • Multilinear operator-valued calderón-zygmund theory 

    Di Plinio, F.; Li, K.; Martikainen, H.; Vuorinen, E. (2020)
    We develop a general theory of multilinear singular integrals with operator- valued kernels, acting on tuples of UMD Banach spaces. This, in particular, involves investigating multilinear variants of the R-boundedness ...
  • End-point estimates, extrapolation for multilinear muckenhoupt classes, and applications 

    Li, K.; Martell, J.M.; Martikainen, H.; Ombrosi, S.; Vuorinen, E. (2019)
    In this paper we present the results announced in the recent work by the first, second, and fourth authors of the current paper concerning Rubio de Francia extrapolation for the so-called multilinear Muckenhoupt classes. ...
  • Generalized Poincaré-Sobolev inequalities 

    Martínez-Perales, J. (2020-12)
    Poincaré-Sobolev inequalities are very powerful tools in mathematical analysis which have been extensively used for the study of differential equations and their validity is intimately related with the geometry of the ...

Más